Posted by: SG | 2012-09-27


I have a slightly enlarged prostate and have had my psa tested several times and with medication has come down from around 3,2 to 2,19 a month ago.
I have since started taking a natural testorone supplement called Testogrowth from Nutritech.I am doing a big cycling event early next year and was advised to take this to help " boost"  myself.
I happened to go for my annual medical check up earlier this week and all of a sudden my psa is 3,78.My question is,can the Testogrowth be causing this spike!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Yes, the Testogrowth might increase your PSA slightly but some studies have shown that strenuous bicycle riding can mildly elevate the PSA level over the short term. Because of this, you should avoid this activity for a few days prior to the PSA test.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.